Previous |  Up |  Next


growth model; discrete time; infinite horizon; finite horizon; uncertainty; utility function; technology multifunction; optimal program; transversality condition
In this paper we examine a nonstationary discrete time, infinite horizon growth model with uncertainty. Under very general hypotheses on the data of the model, we establish the existence of an optimal program and we show that the values of the finite horizon problems tend to that of the infinite horizon as the end of the planning period approaches infinity. Finally we derive a transversality condition for optimality which does not involve dual variables (prices).
[1] Alliprantis C., Brown D., Burkinshaw O.: Existence and Optimality of Competitive Equilibria. Springer-Verlag, Berlin, 1988.
[2] Arrow K., Kurz M.: Public Investment, The Rate of Return and Optimal Fisical Policy. The John's Hopkins Press, Baltimore, Maryland, 1970.
[3] Aumann R.: Markets with a continuum of traders. Econometrica 32 (1964), 39-50. MR 0172689 | Zbl 0137.39003
[4] Brown A., Pearcy C.: Introduction to Operator Theory. Springer-Verlag, New York, 1977. MR 0511596 | Zbl 0371.47001
[5] Buttazzo G.: Semicontinuity, Relaxation and Integral Representation in the Calculus of Variations. Pitman Research Notes in Mathematics, Vol. 207, Longman Scientific and Technical, Harlow, Essex, U.K., 1989. MR 1020296 | Zbl 0669.49005
[6] Day M.: Normed Linear Spaces. 3rd edition, Springer-Verlag, Berlin, 1973. MR 0344849 | Zbl 0583.00016
[7] Diestel J., Uhl J.J.: Vector Measures. Math. Surveys, Vol. 15, AMS, Providence, Rhode Island, 1977. MR 0453964 | Zbl 0521.46035
[8] Dugundji J.: Topology. Allyn and Bacon Inc., Boston, 1966. MR 0193606 | Zbl 0397.54003
[9] Evstigneev I.: Optimal stochastic programs and their stimulating prices. in: Mathematics Models in Economics, eds. J. Los, M. Los, North Holland, Amsterdam, 1974, pp. 219-252. MR 0381650 | Zbl 0291.90048
[10] Kravvaritis D., Papageorgiou N.S.: Sensitivity analysis of a discrete time multisector growth model with uncertainty. Stochastic Models 9 (1993), 158-178. MR 1213065 | Zbl 0806.90015
[11] Papageorgiou N.S.: Convergence theorems for Banach space valued integrable multifunctions. Intern. J. Math. and Math. Sci. 10 (1987), 433-442. MR 0896595 | Zbl 0619.28009
[12] Papageorgiou N.S.: Optimal programs and their price characterization in a multisector growth model with uncertainty. Proc. Amer. Math. Soc. 22 (1994), 227-240. MR 1195728 | Zbl 0839.90019
[13] Peleg B., Ryder H.: On optimal consumption plans in a multisector economy. Review of Economic Studies 39 (1972), 159-169.
[14] Taksar M.I.: Optimal planning over infinite time interval under random factors. in: Mathematical Models in Economics, eds. J. Los, M. Los, North Holland, Amsterdam, 1974, pp. 284-298. MR 0401104
[15] Weitzman M.L.: Duality theory for infinite horizon convex models. Management Sci. 19 (1973), 783-789. MR 0337334 | Zbl 0262.90052
Partner of
EuDML logo